# SDR USAA2012092600033

- Difficulty date: September 19, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - EXFOLIATION CORROSION ON CARGO FLOORBEAM AT BS 777, LBL 12.5.  REPLACED CARGO FLOORBEAM AT BS 777, LBL 12.5 IAW TYPICAL REPAIR 737-5311-11-0495.
